Entwicklungen der Riemannschen ...-Funktion nach Dirichletschen Polynomen.

Walter Brödel

Jahresbericht der Deutschen Mathematiker-Vereinigung (1965)

  • Volume: 67, page 49-57
  • ISSN: 0012-0456; 1869-7135

How to cite


Brödel, Walter. "Entwicklungen der Riemannschen ...-Funktion nach Dirichletschen Polynomen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 67 (1965): 49-57. <http://eudml.org/doc/146524>.

author = {Brödel, Walter},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {complex functions},
pages = {49-57},
title = {Entwicklungen der Riemannschen ...-Funktion nach Dirichletschen Polynomen.},
url = {http://eudml.org/doc/146524},
volume = {67},
year = {1965},

AU - Brödel, Walter
TI - Entwicklungen der Riemannschen ...-Funktion nach Dirichletschen Polynomen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1965
VL - 67
SP - 49
EP - 57
KW - complex functions
UR - http://eudml.org/doc/146524
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.